4 Signs You Are Addicted to Codeine Phosphate - UK Sleeping Pills
- Posted On: May 25, 2018
- Posted By: Grace Hargate
Codeine phosphate is a strong pain-relieving medicine that can effectively help you overcome mild to severe pain. This medicine is usually used after a surgery or a serious illness when other painkillers fail to control the excruciating pain. However, it's a habit-forming medicine. If you continue taking the medicine for longer than 4 weeks, you may get addicted to it. You may also experience withdrawal symptoms if you try to stop taking the tablets. Here are some signs and symptoms of codeine addiction:
The frequent use of the drug can build up a tolerance. Despite taking the medicine, you won't be able to get relief from pain.
Addiction to codeine tablets affects your mental health and mood. You may get angered if you can't get the medication. You may think of ways how you can buy more medicine than the doctor's prescription.
3- Compulsive Use
When you are addicted to codeine, you may find yourself taking more and more of the medication to get the same result. You may continue to use the tablets even when you don't need it. You may be tempted to visit other doctors and pharmacies to buy more pills.
If you're addicted to codeine phosphate, you're likely to experience withdrawal symptoms if you don't take the medicine even for a day. These symptoms may last for a few days after you stop consuming the medicine.
Here are its common withdrawal symptoms:
- Trouble falling asleep or staying asleep
- Muscle spasms
- Loss of appetite
- Stomach pain
- Racing heartbeat
- Teary eyes
- Running nose
Codeine tablets can relieve pain, but should only be taken after consultation with a medical professional.
Order Using App for an Extra 5% Discount on All Future OrdersDownload Now
For Android Devices Only